Algebraic View over Homogeneous Linear Recurrent Processes
Close
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
388 2
Ultima descărcare din IBN:
2023-12-06 21:17
Căutarea după subiecte
similare conform CZU
512.6+517.5+517.9 (1)
Algebra (413)
Analysis (302)
Differential equations. Integral equations. Other functional equations. Finite differences. Calculus of variations. Functional analysis (243)
SM ISO690:2012
LAZARI, Alexandru. Algebraic View over Homogeneous Linear Recurrent Processes. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2021, nr. 1-2(95-96), pp. 99-109. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 1-2(95-96) / 2021 / ISSN 1024-7696 /ISSNe 2587-4322

Algebraic View over Homogeneous Linear Recurrent Processes

CZU: 512.6+517.5+517.9
MSC 2010: 93A10, 39A05, 39A06, 39A60, 12D05.

Pag. 99-109

Lazari Alexandru
 
Vladimir Andrunachievici Institute of Mathematics and Computer Science
 
 
Disponibil în IBN: 3 decembrie 2021


Rezumat

In this paper the algebraic properties of the deterministic processes with dynamic represented by a homogeneous linear recurrence over the field C are studied. It is started with an overview of homogeneous linear recurrent processes over C and its subsets. Next, it is gone deeper into homogeneous linear recurrent processes over numerical rings. After that, the recurrence criteria over sign-based ring subsets are analyzed. Also, the deterministic processes with dynamic represented by a Littlewood, Newman or Borwein homogeneous linear recurrence are considered.

Cuvinte-cheie
Dynamical process, Homogeneous Linear Recurrence, characteristic polynomial, Littlewood, Newman and Borwein Recurrences